# SDR SWIA2019121746916

- Difficulty date: October 28, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 43,318 hours, 36,769 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#3 FLOOR SEAT TRACK ON RBL 9 HAS CORROSION      (C-CHECK)   RO:12/14/2019   REMOVED CORROSION IAW CRJ200 SRM. FOUND TO BE OUT OF LIMITS, REMOVED AND REPLACED SEAT TRACK IAW CRJ200 AMM.
